# SDR SIMA20150121035

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN DOUBLER IS CORRODED BETWEEN FRAMES 61 - 62, STRINGERS 19L - 20L.  R & R INTERNAL SKIN DOUBLER IAW SRM 51-40-02 & SRM 51-20-01.  SEE TURNOVER FOR DETAILS.
